# SDR RAIA0002012

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 0020BN4
- Condition: Failed
- Location: E/E Bay
- Part time: 2,071 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

6304 - CLE - STALL PROTECTION SYSTEM EICAS FAIL MESSAGE CAME ON DURING TAXI.  MAINTENANCE REPLACED THE STALL PROTECTION COMPUTER.
